# SDR SWAA2020082510391

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 45,369 hours, 27,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Stuck
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR GOT WEDGED IN DOOR FRAME / 'PLASTIC/CLOTH' PIECE THAT HOLDS GIRT BAR IN PLACE WAS STICKING OUT TO FAR. POPPED GIRT BAR OUT OF HOLDER RE-SECURED SLIDE GIRT BAR PER SIP. OPS CHECK GOOD & AMM 25-66-01
